# SDR AALA20150204012

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 75,234 hours, 39,714 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D217C
- Part serial: 709873
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, Y
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RT ENG OIL PRESSURE INCREASED TO 60 PSI, OIL QTY DROPPED TO ZERO & ENG SHUTDOWN.  RETURNED & EMERGENCY DECLARED.  LANDING UNEVENTFUL.  R & R RT ENG POWER PLANT ENGINEERING REPORTS INTRUSION OF HOT AIR INTO THE NUMBER 4 & 5 BEARING COMPARTMENT WHICH RESULTED IN SCAVENGE PUMP FAILURE LEADING TO OIL STARVATION & BEARING FAILURE.
